# SDR C2XA03CL042

- Difficulty date: February 16, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 2611 · Smoke Detection
- Part: Ground Wire
- Condition: Loose
- Location: Lav
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#2131 THE CREW REPORTED A LAV SMOKE WARNING DURING CLIMB.THE CREW CONFIRMED NO SMOKE PRESENT.MAINTENANCE INSPECTED AND REPLACED LAV SMOKE DETECTOR PANEL.MAINTENANCE ALSO RESECURED A LOOSE GROUND WIRE ON THE LAV SMOKE DETECTOR.OPERATIONAL CHECKS WERE GOOD.
